MAUDE Adverse Event Report: DATASCOPE CORP. CARDIOSAVE RESCUE; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CARDIOSAVE RESCUE; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-0800-83
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character limitation, below field are added from e1- event site telephone- (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that during pm by gentinge fse cardiosave intra aortic balloon pump (iabp) had occurred error code 139.There was no patient involvement.
 
Additional Manufacturer Narrative
Return to mg.Date missing.Updated fields: b4, d8, d9(device available for eval, return to manufacture date), g3, g6, h2, h3, h6(type of investigation, investigation findings, component codes, investigation conclusions), h11 corrected fields: e1(event site telephone, event site email) a getinge field service engineer (fse) investigated and identified a faulty pim causing a short.The pim (0997-00-1178) was replaced, restoring normal function.No patient was involve the device was tested and left safe for use.The failure analysis and testing dept.Received part pneumatic module assembly with a reported unit failure of error code 139.The failure analysis and testing dept.Performed a visual inspection and observed that the tidal volume disk was missing from the pim (removed).Due to the removal of the tidal volume disk, the fat dept.Cannot investigate this complaint any further.Please note: error code 139 reported by the customer is a communication error between the power management board and the exec processor board.Not caused by the pneumatic module.Please see attachment.Retaining the pneumatic module in the fat per procedure.
 
Event or Problem Description
N/a.

Brand Name
CARDIOSAVE RESCUE
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key22975910
Report Number2249723-2025-0003733
Device Sequence Number15840109
Product Code DSP
UDI-Device Identifier10607567108407
UDI-Public(01)10607567108407
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0998-00-0800-83
Device Catalogue Number0998-00-0800-83
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Supplement Date Received by Manufacturer11/26/2025
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown